# SDR SWIA202265812

- Difficulty date: February 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OUTBD GROUND SPOILER. INBD HINGE HARDWARE CORRODED.    (C CHECK RO 5/23/22)    REPLACED  NEW HARDWARE . ON L/H OUTBD GROUND SPOILER. INBD HINGE .REF CRJ 900 SRM 51-41-02-001-001-A01, REF CRJ 900 AMM 51-80-00-910-816-A01 AND ELECTRICAL BONDING TEST GOOD. REF CRJ 900 AMM 51-80-00-760-801-A01 USED BONDING METER TUC 4608 CAL DUE 31-MAR-22 & TORQUE WRENCH TUC 5656 CAL DUE 30-JUN-22
